# SDR 2002UALA01160

- Difficulty date: July 13, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,485 hours, 17,955 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 LEFT HAND FRAME OUTBOARD CHORD CRACKED IN RADIUS AT WL 208.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
